Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal


Volumes > Volume 09 > No. 3


Hopf Bifurcations in a Delayed Microscopic Model of Credit Risk Contagion

PP: 1493-1497
Carlo Bianca, Luca Guerrini,
This paper is concerned with the proof of the existence of Hopf bifurcations in a mathematical model recently proposed in [T. Chen, X. Li, and J. He, Abstract and Applied Analysis 2014, 456764 (2014)] for understanding the complex stochastic dynamics phenomena of credit risk contagion in the financial market. Specifically the model consists in an ordinary differential equation with time-delay. Moreover, by using the normal form theory and center manifold argument, the stability, direction, and period of bifurcating periodic solutions are gained.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved